# SDR DALA2019111986763

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 76,882 hours, 15,060 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1808 -DIV- TO JFK DUE TO LT FWD WINDOW HEAT INOP. UNABLE TO CONTINUE DUE TO WEATHER EN ROUTE. CORRECTIVE ACTION: REPAIRED LT FWD WINDOW HEAT WIRING HARNESS. REPLACED LT WINDOW HEAT CONTROLLER.
